Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. II
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1971-1980 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1987_23_11_a15,
     author = {A. I. Prilepko and V. V. Solov'ev},
     title = {Solvability theorems and the {Rothe} method in inverse problems for an equation of parabolic {type.~II}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1971--1980},
     year = {1987},
     volume = {23},
     number = {11},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a15/}
}
TY  - JOUR
AU  - A. I. Prilepko
AU  - V. V. Solov'ev
TI  - Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. II
JO  - Differencialʹnye uravneniâ
PY  - 1987
SP  - 1971
EP  - 1980
VL  - 23
IS  - 11
UR  - http://geodesic.mathdoc.fr/item/DE_1987_23_11_a15/
LA  - ru
ID  - DE_1987_23_11_a15
ER  - 
%0 Journal Article
%A A. I. Prilepko
%A V. V. Solov'ev
%T Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. II
%J Differencialʹnye uravneniâ
%D 1987
%P 1971-1980
%V 23
%N 11
%U http://geodesic.mathdoc.fr/item/DE_1987_23_11_a15/
%G ru
%F DE_1987_23_11_a15
A. I. Prilepko; V. V. Solov'ev. Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. II. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1971-1980. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a15/